Open Access

On *-representations of the perturbation of twisted CCR


Abstract

A classification of irreducible *-representations of a certain deformation of twisted canonical commutation relations is given.


Full Text





Article Information

TitleOn *-representations of the perturbation of twisted CCR
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 4, 384-390
MathSciNet MR2603836
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

Konstantin M. Sukretnyui
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Konstantin M. Sukretnyĭ, On *-representations of the perturbation of twisted CCR, Methods Funct. Anal. Topology 15 (2009), no. 4, 384-390.


BibTex

@article {MFAT519,
    AUTHOR = {Sukretnyĭ, Konstantin M.},
     TITLE = {On *-representations of the perturbation of twisted CCR},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {4},
     PAGES = {384-390},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=519},
}


All Issues